# SDR USAA2013071600004

- Difficulty date: July 15, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 75,215 hours, 33,773 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE174004
- Part serial: 889
- Condition: Low Pressure
- Location: R1 Door
- Part time: 43,475 hours, 18,500 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED R1 DOOR ASSIST BOTTLE PRESSURE LOW ( 1200 PSI).   MX SERVICED R1 DOOR ASSIST BOTTLE PRESSURE TO 1750 PSI IAW TASK 52-10-00-614-001.
